MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL; INFUSION ADAPTER (C100)

BECTON DICKINSON, S.A. BD PHASEAL; INFUSION ADAPTER (C100)
Catalog Number 515306
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Event details: pharmacist from (b)(6) emailed baxter anz sales manager compounding on 8 jan 2026 to report 1 paclitaxel bag was supposed to run over 3 hours, however took 6 hours to run.Customer reported that nurses replaced the machine and checked there was no patient issue slowing infusion time.Due to process of elimination, customer believes either the phasal adaptor ancillary attachment added at baxter was faulty (code 515306, batch 2502214), or the administration set (no administration set provided by baxter with this product).Customer advised there have been no other issues.This was identified at the hospital during infusion from 10:20 to 16:30, on (b)(6) 2026.There was no report of patient injury or medical intervention as a result of this event.The actual sample is contaminated with cytotoxic solution and cannot be retrieved; however, a photograph has been provided for investigation.Baxter compounding services product: paclitaxel (accord) 279mg in sodium chloride 0.9% viaflo bag.
 
Additional Manufacturer Narrative
One photo was provided to our quality team for investigation.Through visual inspection, there is no visible damage or other defect identified within the photo that could indicate any issue with the product.A device history review was performed for reported lot 2502214, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this incident.Retained samples of the same lot were used for additional evaluation, liquid was able to move from the syringe, through the injector and infusion adapter without issue, no issues with the device were observed.Product undergoes a series of inspections throughout the manufacturing process to ensure the quality and functionality of the device, including flow rate verification.No issues were found during these inspections related to restricted flow.Based on the available information and our quality team's investigation, we are not able to identify a root cause at this time.
 
Event or Problem Description
No additional information.

Brand Name
BD PHASEAL
Common Device Name
INFUSION ADAPTER (C100)
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24225278
Report Number3003152976-2026-00026
Device Sequence Number8392360
Product Code ONB
UDI-Device Identifier00382905153068
UDI-Public(01)00382905153068(11)250224(17)290131(10)2502214
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515306
Device Lot Number2502214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown